|Desperate in pain
Aug 10, 2003
Dear Doctor, in the past few weeks I'm getting a sharp, very painful pain in my jaws and/or ears everytime I chew something. For this reason, I also quit eating so much. I've never experienced so much pain. I'm HIV+ on Combivir and Viread. I'm also HBV+, so not too many choices for me about switching therapy. PLEASE doctor, advise me on what I should do. Mike
| Response from Dr. Henry
That would be unusual to be caused by the drugs you are on. I would consider a facial nerve syndrome, TMJ syndrome (temporalmandibular joint). I suggest discussing with your HIV doc and considering a referral to an ENT specialist. There isn't much data regarding your HIV regimen which may be good for HBV but there are some concerns regarding HIV potency (discuss possibly adding another drug with your HIV doc). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.